# SDR SWAA2022121380773

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8754S
- Make and model: Boeing 737-8
- Aircraft serial: 67207
- Aircraft time: 2,246 hours, 1,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulted
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FORWARD GALLEY EMERGENCY FLASHLIGHTS INOPERATIVE.   OPS CHECKED NORMAL IAW MM 25-64-00.
